# SDR JGVR20250317001

- Difficulty date: March 17, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 15,929 hours, 10,591 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED MULTIPLE AREAS OF CORROSION ON THE EMERGENCY EXIT DOOR, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS BY CLEANING, TREATING AND PRIMING IAW NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
